American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009) 1007-1038. MR 2452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vladimir Kadets. Coverings by convex bodies and inscribed balls. Proc. Amer. Math. Soc. 133 (2005) 1491-1495. MR 2111950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wieslaw Kubis. Perfect cliques and $G_\delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003) 619-623. MR 1933354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Janko Gravner and David Griffeath. Threshold growth dynamics . Trans. Amer. Math. Soc. 340 (1993) 837-870. MR 1147400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Frankl and V. Rödl. A partition property of simplices in Euclidean space . J. Amer. Math. Soc. 3 (1990) 1-7. MR 1020148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Landon Curt Noll and David I. Bell. $n$-clusters for $1. Math. Comp. 53 (1989) 439-444. MR 970702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Deza and P. Frankl. Bounds on the maximum number of vectors with given scalar products . Proc. Amer. Math. Soc. 95 (1985) 323-329. MR 801348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Füredi and I. Palásti. Arrangements of lines with a large number of triangles . Proc. Amer. Math. Soc. 92 (1984) 561-566. MR 760946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter B. Borwein. Sylvester's problem and Motzkin's theorem for countable and compact sets . Proc. Amer. Math. Soc. 90 (1984) 580-584. MR 733410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. S. Sarkaria. A ``Riemann hypothesis'' for triangulable manifolds . Proc. Amer. Math. Soc. 90 (1984) 325-326. MR 727259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mau Hsiang Shih and Hann Tzong Wang. Unit lemniscates contained in the unit ball . Proc. Amer. Math. Soc. 86 (1982) 451-454. MR 671213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. Roth and W. Whiteley. Tensegrity frameworks . Trans. Amer. Math. Soc. 265 (1981) 419-446. MR 610958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1